# SDR CALA2024030100619

- Difficulty date: February 24, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 126,187 hours, 19,543 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143T82365
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLC DOOR CUTOUT LWR SILL F/S 5 41 RBL 42 FLOOR WEB SUPPORT EX FOLIATED,  REMOVED AND REPLACED FLOOR SUPPORT INTERCOASTALL @ F/S 541 RBL42 IAW B767-300 SRM 51-40-02 PAR 7 AND AMES DOC 47594 FAB 04 REV: IR.
